It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Xenedrine and lump

Re: Xenedrine and lump

[ Back to Messages ]

Message

Posted by Jan on November 04, 2000 at 02:49:06:

In Reply to: Xenedrine and lump posted by jake on August 08, 2000 at 16:31:20:

: i have been on xenedrine for 2 weeks and have been taking a mega man multivitamin with it. ive lost about 4 pounds so far, but i noticed a lump in my left pec right under the nipple. its been there for 4 days and still hasnt gone away. since im a guy i doubt its breast cancer, but is it a side effect of xenedrine?

The lump is most likely a side effect of what you are taking. But you should never take anything such as this lightly or disregard it, men indeed get breast cancer. Just because you have a different chemical makeup, does not mean any of your body parts are exempt from cancer. I would have a doctor check a lump, no matter where it is.


Follow Ups




All times are GMT -7. The time now is 03:46 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!